# SDR DALA2019071504222

- Difficulty date: July 15, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 30,805 hours, 10,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1172269) DURING INSPECTION FOUND CRACKED WEB BETWEEN RBL 24.82 TO RBL 45.57 BS 663 AT CENTER WING BOX. PERFORMED REPAIR ON WEB BETEEN RBL 24.82 TO RBL 45.57 BS 663 AT CENTER WING BOX AS PER SRM 57-10-10 REPAIR 3 ALTERNATIVE 2 CENTER WING BOX AS PER SRM 57-10-10 REPAIR 3.
